ITEM METADATA RECORD
Title: Totally Geodesic and Parallel Hypersurfaces of Four-Dimensional Oscillator Groups
Authors: Calvaruso, Giovanni * #
Van der Veken, Joeri * # ×
Issue Date: 2013
Publisher: SPRINGER BASEL AG
Series Title: Results in Mathematics vol:64 issue:1-2 pages:135-153
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science